MathSciNet Relay Station
MathSciNet bibliographic data
MR1433269 (98c:42035) 42C15 (41A15 42C30)
Ron, Amos; Shen, Zuowei Compactly supported tight affine spline frames in $L\sb 2(\bold R\sp d)$. Math. Comp. 67 (1998), no. 221, 191–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement